# SDR USAASB01220

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND BOTH AFT EXTERIOR ESCAPE SLIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT CARGO COMPARTMENT, RIGHT SIDE.  OPERATIONAL CHECK NORMAL.  (M)
